MathSciNet Relay Station
MathSciNet bibliographic data
MR507231 22E30 (43A90)
Rosenberg, Jonathan A quick proof of Harish-Chandra's Plancherel theorem for spherical functions on a semisimple Lie group. Proc. Amer. Math. Soc. 63 (1977), no. 1, 143–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement